# SDR HAIHEEA9989

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Broken Cage
- Location: Freewheel
- Part time: 2,958 hours
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEWHEEL CLUTCH HAS BROKEN CAGE.
